# SDR ASOA2013061903832

- Difficulty date: May 17, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 10,990 hours, 7,136 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED AT FS 333 AND BETWEEN STR27 AND 26L.  REPAIRED IAW SRM 57-21-06-001-001-A01 AND REO 690-53-21-468. CLASSIFIED AS A MAJOR REPAIR.
